Channel Estimation Based on Trigonometric Polynomial Approximation in OFDM Systems with Transmit Diversity

Sang-Mun LEE  Hyung-Jin CHOI  

IEICE TRANSACTIONS on Communications   Vol.E86-B   No.9   pp.2788-2791
Publication Date: 2003/09/01
Online ISSN: 
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Wireless Communication Technology
OFDM,  transmit diversity (TD),  channel estimation,  trigonometric polynomial,  

Full Text: PDF>>
Buy this Article

In this letter, we propose an efficient channel estimation scheme using trigonometric polynomial approximation for OFDM systems with transmit diversity. While the conventional channel estimation scheme has a high computational complexity in given channel delay profiles, the proposed scheme is efficient in the computational complexity. Especially, for channels with smaller rms delay spreads, the proposed scheme has improved BER performance and complexity reduction. In addition, we evaluate the performance of maximum delay spread estimation in unknown channel. The performance of the proposed scheme is evaluated by computer simulation in various multi-path fading environments.